MAUDE Adverse Event Report: CIRPRO DE DELICIAS S.A. DE C.V. NPWT PRO NPWT THERAPY DEVICE; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP

CIRPRO DE DELICIAS S.A. DE C.V. NPWT PRO NPWT THERAPY DEVICE; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Model Number 6708888
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Codes Wound Dehiscence (1154); Post Operative Wound Infection (2446); Fluid Discharge (2686)
Date of Event 11/10/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complaint was forwarded to the manufacturing facility where it is currently still under investigation.A follow-up report will be filed once the results have been completed.
 
Event or Problem Description
Customer reported nurse manager had a male patient with sternal incision that dehisced, so the negative pressure wound therapy pro device was placed on this complex chest wound.When he came home, he had a lot of drainage, and was on iv antibiotics, the antibiotics ceased but they were still doing 5x visits a week because they felt the suction wasn't working properly and the patient kept experiencing issues with pooling under the dressing.The dressing had a good seal, but the pump was just not removing all the exudate.They changed the pump for a new pro device on nov 10 worried that it was a pump issue, and he did feel there was improved suction with it.Unfortunately, because of the pooling of fluid, he also had a lot of maceration by then.He also developed a fluid filled pocket at the bottom of the wound.Over the weekend (nov 13-14) the client was admitted to hospital with an infected wound site.
 
Additional Manufacturer Narrative
Supplemental report is being filed since investigation has been completed.Review of the device history record revealed the device was manufactured on dec 14, 2018.Further review of the record confirmed the device was inspected based on our inspection plan and no issues were detected during the inspection.One device was returned for investigation.Visual review of the returned device revealed the serial number to be (b)(6).The returned device was inspected according to our final inspection procedure and was found to be working properly.There were no issues detected during the investigation of the returned device and no malfunction was found.The device met specifications and works as per requirements.Operators participating in the manufacture of the serial number are certified in their respective processes.We will continue to monitor trends and utilize the information as part of continuous improvement.

Brand Name
NPWT PRO NPWT THERAPY DEVICE
Common Device Name
NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Manufacturer (Section D)
CIRPRO DE DELICIAS S.A. DE C.V.
las virgenes industrial park,
delicias, chihuahua 33019
MX  33019
Manufacturer (Section G)
CIRPRO DE DELICIAS S.A. DE C.V.
las virgenes industrial park,
delicias, chihuahua 33019
MX   33019
Manufacturer Contact
patricia tucker
3651 birchwood drive
waukegan, IL 60085
8478874151
MDR Report Key12978298
Report Number1423537-2021-00697
Device Sequence Number11831720
Product Code OMP
UDI-Device Identifier10885380103520
UDI-Public10885380103520
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number6708888
Device Catalogue Number6708888
Device Lot NumberC1201805611
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/15/2021
Supplement Date Received by Manufacturer11/15/2021
Initial Report FDA Received Date12/10/2021
Supplement Report FDA Received Date03/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/14/2018
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexMale